# SDR CAL950293

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Eel Lt Row 26
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 182 - IAH - INSPECTION FOUND THE OVERHEAD EMERGENCY LIGHTS AFT OF ROW 26 INOPERATIVE.  THE BATTERY PACK WAS REMOVED AND REPLACED.  (W)
